# SDR ABXA010377

- Difficulty date: June 20, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 44,471 hours, 36,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9712243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 965, LEFT BUTT LINE 45 WAS CORRODED ON AFT SIDE THROUGH LIGHTENING HOLE.  REPAIRED FLOORBEAM IAW REA D953-41486MR.
